# SDR UPS06847121

- Difficulty date: June 14, 2006
- Submitted: June 14, 2006
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Engine: Ge CFM56*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: 3053183050
- Part serial: 1921
- Condition: Damaged
- Location: Oil Cap
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 3 ENG OIL PRESSURE DROPPED TO 15 PSI AND LIGHT ILLUMINATED THEN WENT OUT WITH OIL QTY DECREASING TO 8 QTS INITIALLY THEN CONTINUED TO 6 QTS.  INFLIGHT ENG SHUT DOWN ACCOMPLISHED IAW CHECKLIST.  WINDMILL TIME 25 MINUTES W/ POSITIVE OIL PRESSURE.  PER PILOT REPORT SHUT DOWN ENG AS PRECAUTION.  EMERGENCY DECLARED.  APPROACH AND LANDING UNEVENTFUL.  PERFORMED ENGINE TROUBLESHOOTING ON NR 3 ENGINE REF DC-8 MM 71-00-00-1 FIG 141.  FOUND O-RING ON OIL FILLER CAP DAMAGED.  SERVICED ENGINE WITH 8 QTS OF ENG OIL.  REMOVED AND REPLACED OIL FILLER CAP.  RAN ENGINE FOR 5 MINUTES.  FOUND NO OIL LEAKS, ALL INDICATIONS NORMAL.
